# SDR REXA2022031000416

- Difficulty date: January 25, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOORBOARD ANGLE FOR PANEL 221ALF IS CRACKED. - UPON FURTHER INVESTIGATION FOUND GUSSET TO HAVE ELONGATED HOLES. LOCATED,DRILLED AND INSTALLED NEW GUSSET P/N CC670-33467-2 AND FLOOR-BOARD ANGLE P/N CC670-33199-45 IAW CRJ900 SRM 51-40-11-001-001-A01,  51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
